SciELO - Scientific Electronic Library Online

 
vol.38 issue3Odd harmonious labeling of grid graphsStability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

OGUNBANJO, A. M.  and  ARAWOMO, P. O.. Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equation. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.429-445. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0028.

By using averaging functions, we present some new oscillation criteria for the solution of a generalized forced nonlinear conformable fractional differential equation. The results obtained here extend and improve on some existing results. Examples are also given to show the validity of our results.

Keywords : Oscillation; Forced; Nonlinear Conformable fractional differential equation; 34A08; 34A34; 34C15; 34D10.

        · text in English     · English ( pdf )